# SDR AALA202412113218

- Difficulty date: December 6, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N914UY
- Make and model: Airbus A321-231
- Aircraft serial: 6337
- Aircraft time: 31,911 hours, 12,999 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390100
- Part serial: 13102941
- Condition: Odor
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED A SHORT LIVED UNIDENTIFIED SMELL IN THE FLIGHT DECK, FOLLOWED BY THE DISCOVERY OF AN AMBER FAN MESSAGE ABOVE FLIGHT DECK ON THE CONDITION SYSTEMS PAGE.  THE LEFT RECIRCULATION FAN CIRCUIT BREAKER WAS THEN FOUND OPEN.  **SUPPLEMENTAL REPORT FOR AALA202412093218: MAINTENANCE REPLACED THE LEFT RECIRCULATION FAN PER AMM 21-21-51 ** (CLOSED)
